# SDR ASAA0010127

- Difficulty date: September 2, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT EMERGENCY TRACK LIGHT TRANSMITTER WAS FOUND TO BE INOPERATIVE.  REPLACED THE TRANSMITTER BATTERY AND THE LIGHTS OPERATED NORMALLY.  (M)
